Show simple item record

contributor authorReza Shahnazi
contributor authorNaser Pariz
contributor authorAli Vahidian Kamyad
date accessioned2020-03-10T14:37:21Z
date available2020-03-10T14:37:21Z
date issued2011
identifier otherkfTW96mKteLfWh4KiYNoeyxm0Rlxcho1ARjFuUiVuv4zlvkYeW.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/187846?show=full
formatgeneral
languageEnglish
publisherJohn Wiley and Sons
titleObserver-based Adaptive fuzzy control of time-delay uncertain nonlinear systems
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid1197797
identifier doi10.1002/asjc.327
journal titleAsian Journal of Control
coverageAcademic
pages456-460
journal volume13
journal issue3
filesize137584
citations8


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record